# SDR ASOA201000819

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 16,551 hours, 14,175 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Failed
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASD FAILED OPS CHECK DOOR WOULD NOT OPEN WITHIN 10 SECONDS WITH WEIGHT ADDED.  PERFORMED ADJUSTMENT OF THE PASSENGER DOOR COUNTER BALANCE IAW AMM TASK 52-11-17-820-801 & PERFORMED FUNCTIONAL CHECK OF DOOR IAW AMM 52-11-00-720-802 FUNCTIONAL CHECK GOOD.
